Research ArticleOpen accessPhrase in the titleThe Time-Dependent Mean and Variance of the Non-Stationary Markovian Infinite Server SystemPeter M. EllisJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,422 accessesView PDFCite
2 results for “infinite server”
Set a search alertResearch ArticleOpen accessPhrase in the titleTransient Solution to an infinite Server Queue with Varying Arrival and Departure RateA. A. El-SherbinyJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,977 accessesView PDFCite